Ask an expert
Question

07 Apr 2004

Pill misuse leading to irregular period


I forgot to take the pill and the next day, don't ask why I
took both. Since that day I have started a fake period -
I'm not due for my period for another 2 weeks from that
day. It is know 9 days later and I still have aperiod. I
still take the pill everyday - maybe it'll help to get
system insync again. Must I stop using the pill for the
time being? Should I be worried about the fake period? Must
I wait it out, till after my real period is due? Must I go
to see someone - doctor / gynae? I am 22 and using
Triphasil. Also I've seen ads about a new pill called
yasmin (Schering) and apparently it doesn't affect one as
much as the usual pill - what do you know about this? Thank
you very much
Answer 343 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I think that you should continue taking the Pill and wait for the body to resolve things. If you are not having any side effects on Triphasil, there should not be any need to change.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.